# SDR HEEA0010065

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1078G
- Make and model: Bell 206L-1
- Aircraft serial: 45398
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 206076030003
- Condition: Leak
- Location: Hyd
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PUMP LEAKING AND WORN SPLINES.
